# SDR SWAA2022092949186

- Difficulty date: September 29, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 35,350 hours, 21,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERG EXIT LIGHT COVER BROKEN / [01] REMOVED AND REPLACED FWD SERVICE DOOR EMERG LIGHT ASSY PER AMM 33-51-01.
